# SDR MALA965177

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC714
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BLOCK INSPECTION IN MSP, MAINTENANCE FUOND A CRACK IN THE AFT CORNER OF THE PASSENGER DOOR FRAME AT HINGE END OF DOOR.  THE CRACK IS APPROX .5 INCH IN LENGTH AROUND THE AFT DOOR SNUBBER ATTACH BRACKET SCREW HOLE.  COMPLETED REPAIR TO FRAME IAW FAIRCHILD LAR 96-MALA-174.  (M)
